# SDR DALA2023062105042

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2826403) LH FUSELAGE TO VERTICAL STAB CLOSURE ANGLE IS CHAFED. REMOVED AND REPLACED LH FUSELAGE TO VERTICAL STAB CLOSURE ANGLE IAW 737-800 SRM 51-40-02-OG.
